Q. Will quitting Ecosprin cause heart attack?

Answered by
Dr. Muhammad Zohaib Siddiq
and medically reviewed by Dr. Vinodhini. J
Published on Jan 09, 2020 and last reviewed on: Jan 13, 2020

Hi doctor,

My mother is 47 years old. Firstly, I want to tell you that (at present) my mother has a uterus tumor and kidney calculus. Last year her triglyceride was 402, cholesterol was 260, ECG was normal and TMT was showing negative. But the doctor said that she has a minor blockage that the machine is not showing. After that, she was taking Starpress XL 100, Rabiros 20 and Ecospirin AV 150/20 for one year. Now for the past two months, she is taking Starpress XL 100, Rabiros 20 and Ecospirin AV 150. But she is facing some problems.

During this time period (approximately 18 months) she often feels severe hurtburn and sometimes severe headache. For this problem, we consulted many times, but the doctor does not do anything. Why does she this problem?

Her TMT was going to be done this year but that time her Hb was 10 g/dL. Doctor asked her to consume juice and jaggery, but nothing happened. After that, he gave Biofer XT and also consumed juice but her Hb is still the same 10 g/dL. If she consumes pomegranate juice and Biofer XT daily she gets loose motion that is why she left some dose of Biofer XT.

Now, she is not feeling any chest pain and because of these problems, she wants to reduce Ecosprin dose every three days. She wants to quit it and wants to take Ayurvedic treatment but the doctor is not allowing her to miss even a single dose. And I also read from the internet that if we leave Aspirin dose it may cause heart attack. Please suggest what to do?

Dr. Muhammad Zohaib Siddiq

Cardiology General Practitioner
#

Hello,

Welcome to icliniq.com.

I want to see the lipid profile, ECG (electrocardiogram), TMT (treadmill stress test) and echocardiography report of your mother to guide you better but still, I recommend you the following:

Your mother is taking a high dose of Aspirin i.e. 150 mg (a component of Ecosprin). It may cause heartburn. Reduce it to 75 mg. Another component is Atorvastatin 20 mg. That is fine. Rabiros 20 mg (Rabeprazole) used for heartburn is fine. Reduce the intake of tea and coffee, avoid spices in food.

For Hb (hemoglobin), eat healthily. She is taking iron supplements that may also cause heartburn. Take iron supplement after two hours of Rabiros 20 mg to decrease heartburn. Take iron for three months and repeat CBC (complete blood count).

Take all the medicines daily, without interruption. Repeat the lipid profile after three months. Reduce weight, adopt active lifestyle, and do exercise.

I hope this helps.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Do you think the treatment given for my father is right?

Query: Hi doctor, My father, who is 58 years old, having diabetes for the last 23 years. He always takes Insulin and other sugar tablets. His weight is 67 kg and height is 5'5". For the last two months, he has been taking Aspirin 75 mg. He had a minor headache for the last few days. Also, he had a cold an...  Read Full »

Can raw rice addiction result in low hemoglobin?

Query: Hi doctor, I am suffering from low hemoglobin levels. I have attached my laboratory test report. I have a habit of eating raw rice, which I am suspecting as the reason for this low count. Kindly have a look and prescribe medicines to increase my hemoglobin levels. I am currently taking Orofer XT one...  Read Full »

How to evaluate the reason for low hemoglobin?

Query: Hi doctor, My mother is 76 years old. She is diabetic and on medication for around 15 years. She is suffering from typhoid fever. Her hemoglobin level is low at 6. She is also very weak to walk on her own for the past few days. Kindly suggest some advice.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.